# SDR 99ZZZM459

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE SHROUD TO PSKIN STIFFENERS ARE CRACKED AT FORWARD END IN AREA BETWEEN RIBS 8/9.  REPAIRED LEFT WING TE SHROUD TO SKIN STIFFENER BETWEEN RIBS 8/9.  (M)
